# SDR QXEA2012012600076

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 529.5-547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED BETWEEN STA 529.5 AND 547.0.  ACFT IS DOWN FOR C-CHECK.   REMOVED CORROSION IAW 51-21-00-00-02. PERFORMED HFEC FOR CRACK IAW NDTM PT 1, 51-00-06-910-801, NO CRACKS NOTED.  PERFORMED UT THICKNESS IAW NDTM PT 1, 51-00-04-910-801.  MINIMUM REMAINING THICKNESS .064" FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4282.   ALODINED, PRIMED AND APPLIED TOP COAT IAW RD 8/4-53-4282.
